# SDR DALA2022033102152

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 737
- Aircraft serial: 55048
- Aircraft time: 45,553 hours, 32,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE AFT CABIN EXIT IDENTIFIER FAILED TO ILLUMINATE DURING THE SERVICE CHECK. TROUBLE SHOOTING PER WD 33-51-12 FOUND THE EMERGENCY LIGHT BATTERY PACK WAS INOPERATIVE. THE BATTERY PACK WAS REPLACED PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #8919523)
